# SDR 07FDEA01719

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD TEE FITTING CORRODED AT STA 2007 BL 0.  REMOVED DAMAGE AND REPAIRED TEE FITTING IAW MD/DC10 SRM 53-40-00 VOL I FIG 16 PAGE 93.
